MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ REGULAR BEVEL NEEDLES 25 G X 7/8 IN

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ REGULAR BEVEL NEEDLES 25 G X 7/8 IN
Catalog Number 305124
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ regular bevel needles 25 g x 7/8 in contained foreign matter described as "small black flecks".No serious injury or medical intervention was reported.
 
Event or Problem Description
It was reported that bd regular bevel needles 25 g x 7/8 in contained foreign matter described as "small black flecks".No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.No root cause can be determined as no samples were received.

Brand Name
BD¿ REGULAR BEVEL NEEDLES 25 G X 7/8 IN
Common Device Name
NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7866309
Report Number1911916-2018-00505
Device Sequence Number11078547
Product Code FMI
UDI-Device Identifier00382903051243
UDI-Public00382903051243
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number305124
Device Lot Number6239521
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;